# SDR DHL2003604526

- Difficulty date: May 2, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT - GUSSET CRACKED 0.250 AT STA 1347.000, L-7R.  REMOVED CRACKED GUSSET IAW SRM 51-1-21 PG 2.  FABRICATED NEW GUSSET (7075-T6 AL0.071) IAW SRM 53-2-0 PG 2.  CLEANED, TREATED AND PRIMED AREA AND NEW GUSSET IAW SRM 51-1-8B.  INSTALLED NEW GUSSET IAW SRM 53-2-0 PG 2, SRM 51-1-21 PG 1.
